# SDR EVCA201705201

- Difficulty date: May 20, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N229AE
- Make and model: Bell 206L-1
- Aircraft serial: 45256
- Aircraft time: 31,483 hours, 43,269 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Control Tube
- Part number: 206001193001
- Part serial: US1077
- Condition: Abnormal
- Part time: 541 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PREFLIGHT OF THE AIRCRAFT FOUND ONE CYCLIC TUBE TO HAVE THE FIXED AND NONADJUSTABLE CLEVIS ON THE SERVO END OF THE CONTROL TUBE TO BE ROTATING WITHIN THE TUBE.
